Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 158, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at May 11, 2008, 11:51 AM CDT for Gasconade County, Montgomery County, Missouri. It took effect at May 12, 2008, 2:30 PM CDT. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- May 11, 2008, 11:51 AM CDT (16:51 UTC)
- In effect from
- May 12, 2008, 2:30 PM CDT
- Expired
- May 14, 2008, 8:25 PM CDT
- In force
- 54 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Gasconade County, MO, Montgomery County, MO
The radar
The St Louis radar (KLSX), 70 km from the middle of the area, began a volume at 16:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 111652
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1151 AM CDT SUN MAY 11 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE MISSOURI RIVER IN MISSOURI...
AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY COUNTIES
.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAIN FROM WEDNESDAY
AND THURSDAY INCLUDING 0.5 TO 2 INCHES OF PRECIPITATION THE
PAST 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC073-139-121651-
/O.NEW.KLSX.FL.W.0158.080512T1500Z-080517T0130Z/
/GSCM7.1.ER.080512T1500Z.080514T0000Z.080516T0130Z.NO/
1151 AM CDT SUN MAY 11 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSOURI RIVER AT GASCONADE.
* FROM MONDAY MORNING TO FRIDAY MORNING.
* AT 7 AM SUNDAY THE STAGE WAS 20.1 (ESTIMATED) FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS FORECAT TO CREST NEAR 23.3 FEET TUESDAY
EVENING AND SHOULD FALL BELOW FLOOD STAGE THURSDAY NIGHT.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/12 05/13 05/14 05/15 05/16
MISSOURI RIVER
GASCONADE 22 E20.1 21.8 23.0 23.2 22.5 21.38 follow-up statements
000
WGUS83 KLSX 120117
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
817 PM CDT SUN MAY 11 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY COUNTIES
.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF 0.75 INCHES OF
PRECIPITATION THE PAST 24 HOURS AND NONE EXPECTED IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC073-139-130117-
/O.CON.KLSX.FL.W.0158.080512T1500Z-080517T0130Z/
/GSCM7.1.ER.080512T1500Z.080514T0000Z.080516T0130Z.NO/
817 PM CDT SUN MAY 11 2008
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* FROM MONDAY MORNING TO FRIDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 7:00 PM SUNDAY THE STAGE WAS 20.9 (ESTIMATED) FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY LATE MORNING AND
CONTINUE TO RISE TO NEAR 23.3 FEET BY EARLY WEDNESDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/12 05/13 05/14 05/15 05/16
MISSOURI RIVER
GASCONADE 22 E20.9 21.8 23.0 23.2 22.5 21.3000
WGUS83 KLSX 121448
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
948 AM CDT MON MAY 12 2008
...THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER IN MISSOURI...
AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY COUNTIES
.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAIN INCLUDING THE 1
TO 2 INCHES OF PRECIPITATION THAT FELL FRIDAY AND SATURDAY...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC073-139-131448-
/O.EXT.KLSX.FL.W.0158.080512T1930Z-080516T2100Z/
/GSCM7.1.ER.080512T1930Z.080514T0000Z.080515T2100Z.NO/
948 AM CDT MON MAY 12 2008
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL FRIDAY MORNING.
* AT 7 AM MONDAY THE STAGE WAS 21.4 (ESTIMATED) FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 23.0 FEET TUESDAY
EVENING AND SHOULD FALL BELOW FLOOD STAGE THURSDAY EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/13 05/14 05/15 05/16 05/17
MISSOURI RIVER
GASCONADE 22 E21.4 22.7 22.9 22.3 21.3 19.8000
WGUS83 KLSX 121541 CCA
FLSLSX
FLOOD STATEMENT ...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
948 AM CDT MON MAY 12 2008
...THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER IN MISSOURI...
AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY COUNTIES
.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAIN INCLUDING THE 1
TO 2 INCHES OF PRECIPITATION THAT FELL SATURDAY AND SUNDAY...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC073-139-131448-
/O.EXT.KLSX.FL.W.0158.080512T1930Z-080516T2100Z/
/GSCM7.1.ER.080512T1930Z.080514T0000Z.080515T2100Z.NO/
948 AM CDT MON MAY 12 2008
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL FRIDAY MORNING.
* AT 7 AM MONDAY THE STAGE WAS 21.4 (ESTIMATED) FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 23.0 FEET TUESDAY
EVENING AND SHOULD FALL BELOW FLOOD STAGE THURSDAY EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/13 05/14 05/15 05/16 05/17
MISSOURI RIVER
GASCONADE 22 E21.4 22.7 22.9 22.3 21.3 19.8000
WGUS83 KLSX 130108
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
808 PM CDT MON MAY 12 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY COUNTIES
.THIS FLOOD WARNING IS BASED ON UPSTREAM BASIN RUNOFF IN ASSOCIATION
WITH ABOVE AVERAGE RAIN FALL FOR THE YEAR...IN ADDITION TO AN AVERAGE
OF 0.30 INCHES OF PRECIPITATION FORECAST IN THE NEXT 24 HOURS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC073-139-140108-
/O.EXT.KLSX.FL.W.0158.000000T0000Z-080516T2159Z/
/GSCM7.1.ER.080512T2000Z.080514T0000Z.080515T2159Z.NO/
808 PM CDT MON MAY 12 2008
...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM MONDAY THE STAGE WAS 22.3 (ESTIMATED) FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 23.0 FEET BY EARLY WEDNESDAY MORNING.
THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/13 05/14 05/15 05/16 05/17
MISSOURI RIVER
GASCONADE 22 E22.3 22.8 23.0 22.5 21.3 19.8000
WGUS83 KLSX 131440
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
940 AM CDT TUE MAY 13 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY
COUNTIES
.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY PRECIPITATION
INCLUDING THE RAIN THAT FELL THIS PAST WEEKEND IN CONJUNCTION WITH
0.25 TO 0.5 INCHES FORECAST IN THE NEXT 24 HOURS...
RAIN HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO RISE
EVEN HIGHER THAN PREDICTED. THE NATIONAL WEATHER SERVICE WILL
MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC073-139-141440-
/O.EXT.KLSX.FL.W.0158.000000T0000Z-080516T1200Z/
/GSCM7.1.ER.080512T2000Z.080514T0000Z.080515T1200Z.NO/
940 AM CDT TUE MAY 13 2008
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL THURSDAY EVENING.
* AT 7 AM TUESDAY THE STAGE WAS 22.7 (ESTIMATED) FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 23.0 FEET THIS
EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/14 05/15 05/16 05/17 05/18
MISSOURI RIVER
GASCONADE 22 E22.7 22.8 22.0 20.6 19.3 18.2000
WGUS83 KLSX 140108
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
808 PM CDT TUE MAY 13 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY
COUNTIES
.THIS FLOOD WARNING TAKES INTO CONSIDERATION 0.25 INCHES OF RAIN IN
THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC073-139-150108-
/O.EXT.KLSX.FL.W.0158.000000T0000Z-080516T0959Z/
/GSCM7.1.ER.080512T2000Z.080514T0000Z.080515T0959Z.NO/
808 PM CDT TUE MAY 13 2008
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM TUESDAY THE STAGE WAS 23.0 (ESTIMATED) FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/14 05/15 05/16 05/17 05/18
MISSOURI RIVER
GASCONADE 22 E23.0 22.8 21.9 20.5 19.3 18.2000
WGUS83 KLSX 141451
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
951 AM CDT WED MAY 14 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY
COUNTIES
.THIS FLOOD WARNING IS A RESULT OF THE PAST WEEK OF RAINFALL...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC073-139-151451-
/O.EXT.KLSX.FL.W.0158.000000T0000Z-080515T2000Z/
/GSCM7.1.ER.080512T2000Z.080514T0000Z.080514T2000Z.NO/
951 AM CDT WED MAY 14 2008
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL TONIGHT.
* AT 7 AM WEDNESDAY THE STAGE WAS 22.3 (ESTIMATED) FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE THIS
EVENING .
* IMPACT...AT 22.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/15 05/16 05/17 05/18 05/19
MISSOURI RIVER
GASCONADE 22 E22.3 21.0 19.8 18.9 18.1 17.4000
WGUS83 KLSX 150125
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
825 PM CDT WED MAY 14 2008
...THE FLOOD WARNING IS CANCELLED FOR THE MISSOURI RIVER AT GASCONADE
AFFECTING GASCONADE AND MONTGOMERY COUNTIES
THIS WILL BE THE LAST STAEMENT FOR THIS HIGH WATER EVENT
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC073-139-150155-
/O.CAN.KLSX.FL.W.0158.000000T0000Z-080515T2000Z/
/GSCM7.1.ER.080512T2000Z.080514T0000Z.080514T1912Z.NO/
825 PM CDT WED MAY 14 2008
THE FLOOD WARNING IS CANCELLED FOR
THE MISSOURI RIVER AT GASCONADE.
* AT 7:00 PM WEDNESDAY THE STAGE WAS 21.8 (ESTIMATED) FEET.
* FELL BELOW FLOOD STAGE AT 2:12 PM WEDNESDAY.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL FALL TO 19.8 FEET FRIDAY MORNING.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/15 05/16 05/17 05/18 05/19
MISSOURI RIVER
GASCONADE 22 E21.8 21.2 19.8 18.8 18.0 17.4What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 11, 7:00 AM CDT, 4 hours 51 minutes earlier.
Area forecast discussion, May 11, 7:00 AM CDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
700 AM CDT SUN MAY 11 2008
.DISCUSSION...
/446 AM CDT SUN MAY 11 2008/
UNUSUALLY COLD AND WINDY WX FOR MID MAY TDA DUE TO AN UNSEASONABLY
DEEP MID LVL LOW CURRENTLY CNTRD NR STL AND ITS ASSOCIATED DP SFC
LOW CNTRD JUST NE OF UIN ATTM. THIS DPNG SFC LOW IS CREATING AN
INTENSE SFC PRESSURE GRADIENT ACRS THE CWA EARLY THIS MRNG LEADING
TO STG AND GUSTY SFC WNDS BHND THE LOW PRESSURE SYSTEM. SUSTAINED
WND SPEEDS OF 25 KTS WITH GUST TO ARND 40 KTS WERE COMMON ACRS
MUCH OF THE CWA. WILL CONT THE WND ADVSRY UNTIL 00Z MON FOR THE
ENTR CWA. THE WND SPEEDS SHOULD BGN TO DCRS LTR THIS AFTN AS THE
SFC LOW MOVES EWD INTO THE OH VLY REGION AND THE SFC RDG CURRENTLY
IN THE LEE OF THE RCKYS BLDS EWD INTO WRN MO CAUSING THE SFC
PRESSURE GRADIENT TO RELAX ACRS THE CWA. THE WRAP ARND TYPE
SHRA/RA ROTATING SEWD THRU THE CWA ATTM SHOULD GRADUALLY SHIFT E
INTO JUST THE IL COUNTIES OF THE CWA LTR THIS MRNG AND EARLY THIS
AFTN AND THEN EVENTUALLY PUSH E OF THE ENTR CWA BY LT AFTN OR
EARLY EVNG AS THE MID-UPR LVL LOW AND ASSOCIATED SFC LOW MOVE EWD
THRU SRN IL AND IN TDA. SUBSIDENCE WILL BE INCRSG OVER THE CWA LTR
TDA AS THE SFC RDG BUILDS EWD INTO THE CWA BHND THE SFC LOW WITH
GRADUAL CLRG OF THE LOW LVL CLOUD DECK FM W TO E ACRS THE CWA THIS
AFTN INTO THIS EVNG. MOST OF THE LOW LVL CLOUDINESS SHOULD BE E-NE
OF THE CWA BY LT EVNG. UNSEASONABLY COLD MIN TEMPS WILL OCCUR TGT
WITH GOOD RADIATIONAL COOLING NR THE SFC RDG AXIS WHICH SHOULD BE
ACRS CNTRL MO ARND 12Z MON. SFC WNDS SHOULD BCM LGT LT TGT...WITH
A CLR SKY...AND SFC DWPTS DOWN INTO THE UPR 30S TO LWR 40S ACRS
MOST OF THE CWA. A WRMG TREND WILL BGN MON AFTN AS AN MID-UPR LVL
RDG MOVES EWD INTO THE CNTRL US...AND AS SFC WNDS BCM SELY AS THE
SFC RDG MOVES E OF THE CWA. BOTH THE NAM AND GFS MDLS BRING THE 12
DGR C 850 MB ISOTHERM NEWD INTO ERN MO BY MON AFTN OR EVNG. THE
CHC OF SHRA/TSRA WILL INCRS FM W TO E ACRS THE CWA ON TUE AS A
S-SWLY LLJ TRANSLATING EWD THRU THE CWA BRINGS INCRSG LOW LVL WAA
AND LOW LVL MOISTURE EWD THRU THE CWA. A DPNG MID-UPR LVL TROF
MOVG EWD THRU THE NRN PLAINS WILL ALSO SEND A CDFNT SEWD THRU THE
CWA TUE NGT AND WED. THE GFS MDL IS A LTL MORE PROGRESSIVE WITH
THE CDFNT PUSHING IT THRU THE CWA BY WED AFTN...WHILE THE NAM MDL
IS A LTL SLOWER WITH THE SEWD PROGRESS. IF THE FASTER GFS MDL
SOLUTION IS CORRECT THE PCPN SHOULD BE SE OF THE CWA BY WED AFTN
WITH A WK SFC RDG BLDG SEWD INTO THE CWA BHND THE CDFNT.
GKS
&&
.AVIATION...
/643 AM CDT SUN MAY 11 2008/
FOR THE 12Z TAFS...CENTRAL PRES OF SFC LO OVR IL HAS NOW DIPPED TO
986MB. ATTENDANT PRES GRADIENT W OF SFC SYS REALLY TIGHTENED UP
OVRNGT...AND PRODUCED NW WNDS THAT GUSTING 35-40 KTS OVR LAST 4HRS...WITH
A GUSTS IN THE 45-50 KT RANGE IN A CPL OF SPOTS. WITH THE INTS
GRADIENT FCST TO PERSIST FOR MUCH OF THE DAY HV HELD ONTO STG WINDS
UNTIL LT THIS AFTN. THIS MAY BE A BIT LONG... BUT I THINK THAT
HTG...ALBEIT MINOR...MAY PROLONG THE ENHANCED WND GUSTS. RAIN
ASSOC WITH WRAP-ARND MSTR IS PULLING E FAIRLY QUICKLY....AND
EXTRAPOLATION OF ECHO TRENDS OVR THE LAST 3 HRS SUGGESTS THAT PCPN WILL
MV EAST OF THE MSRVR IN THE 14-15Z TIME FRAME. EXTENSIVE AREA OF
SC IN WAKE OF SYS SHUD KP MVFR CIGS OVR MOST LOCATIONS THRU MID
AFTN. EXTRAPOLATION OF BACK EDGE OF THESE CLDS SUGGESTS CLRG IN
COU BY MID AFTN AND IN UIN AND STL TAF LOCATIONS BY 00Z...BUT
THINK SM DIURNAL CLOUDS SHUD FORM ON THE PERIPHERY OF THE SOLID
MVFR DECK WHICH SHUD SLOW THIS CLRG BY A FEW HRS.
TRUETT
&&
.CLIMATE...
RECORD LOW MAX TEMPS FOR MAY 11
COU 53 IN 1952
STL 53 IN 1960
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR AUDRAIN-BOONE-
CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-MONROE-
MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST. CHARLES-ST.
FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
WASHINGTON.
IL...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ADAMS IL-BOND IL-
BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, May 11, 5:59 AM CDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 559 AM CDT SUN MAY 11 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-121100- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 559 AM CDT SUN MAY 11 2008 ...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT A VERY STRONG WEST TO NORTHWEST WIND OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH WILL OCCUR TODAY. AS A RESULT...A WIND ADVISORY IS IN EFFECT. FOR FURTHER INFORMATION...PLEASE REFER TO THE ADVISORY PRODUCT. THE WIND SHOULD BEGIN TO WEAKEN EARLY THIS EVENING AS THE INTENSE LOW PRESSURE SYSTEM RESPONSIBLE FOR THESE UNSEASONABLY STRONG WINDS MOVES WELL EAST OF THE AREA. MODERATE FLOODING WILL CONTINUE ALONG PORTIONS OF THE MISSISSIPPI RIVER. PLEASE REFER TO THE APPROPRIATE FLOOD PRODUCT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY. MODERATE FLOODING WILL CONTINUE ALONG PORTIONS OF THE MISSISSIPPI RIVER. PLEASE REFER TO THE APPROPRIATE FLOOD PRODUCT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND DAMAGE OR HIGH WIND SPEED MEASUREMENTS TO THE NATIONAL WEATHER SERVICE TODAY. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 GKS
In the hours before
Local storm report, May 11, 8:18 AM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
818 AM CDT SUN MAY 11 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0809 AM NON-TSTM WND DMG SMITHBORO 38.89N 89.34W
05/11/2008 BOND IL TRAINED SPOTTER
6 INCH DIAMTER TREE LIMBS DOWN
&&
EVENT NUMBER 00052
MILLERLocal storm report, May 11, 8:29 AM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
829 AM CDT SUN MAY 11 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0829 AM NON-TSTM WND DMG BETHALTO 38.90N 90.05W
05/11/2008 MADISON IL TRAINED SPOTTER
4 TO 6 INCH TREE LIMBS DOWN
&&
EVENT NUMBER 00053
MILLERLocal storm report, May 11, 8:38 AM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
838 AM CDT SUN MAY 11 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0834 AM NON-TSTM WND DMG 2 S DARDENNE PRAIRIE 38.73N 90.73W
05/11/2008 ST. CHARLES MO NWS EMPLOYEE
TREE UPROOTED AT I 64 & HWY 94 IN WELDON SPRING
&&
EVENT NUMBER 00054
MILLERLocal storm report, May 11, 8:47 AM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
847 AM CDT SUN MAY 11 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0840 AM NON-TSTM WND DMG AVISTON 38.61N 89.61W
05/11/2008 CLINTON IL TRAINED SPOTTER
SOME MINOR SHINGLE DAMAGE ON HOMES AND NUMEROUS SMALL
LIMBS BLOWN DOWN.
&&
EVENT NUMBER 00055
BYRDLocal storm report, May 11, 10:26 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1026 AM CDT SUN MAY 11 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0615 AM NON-TSTM WND DMG 1 NW MURPHY 38.51N 90.50W
05/11/2008 ST. LOUIS MO TRAINED SPOTTER
TWO 30 FOOT TALL ASPEN TREES WERE UPROOTED IN BACKYARD
DUE TO WINDS AND SATURATED SOILS.
&&
EVENT NUMBER 00056
BYRDLocal storm report, May 11, 11:07 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1107 AM CDT SUN MAY 11 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1107 AM NON-TSTM WND DMG 2 NE ST. JACOB 38.74N 89.74W
05/11/2008 MADISON IL TRAINED SPOTTER
8 INCH DIAMTER TREE LIMBS DOWN
&&
EVENT NUMBER 00057
MILLERThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 8:34 PM CDT | Tornado Warning | LSX | Sainte Genevieve | 26 min |
| May 10, 9:25 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Reynolds | 50 min |
| May 11, 10:58 AM CDT | River Flood Warning | LSX | Lincoln | 23 hr |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.